# SDR DL764070908

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 23,038 hours, 6,993 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 99122241
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT AIR DATA FAILED.  REPLACED RT ADIRU.  ALL DATA BACK AND NORMAL.
